# SDR HEEA0013389

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 214175153105
- Condition: Failed
- Location: Gen Voltage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO GENERATOR OUTPUT. VOLTAGE REG FAILED.
